# SDR 2022FA0000680

- Difficulty date: October 6, 2022
- Submitted: November 10, 2022
- Operation: General aviation
- Aircraft: N248DA
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697156
- Aircraft time: 2,086 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 87545007
- Part serial: NSN
- Condition: Intermittent
- Location: Mlg
- Part time: 2,086 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SQUAT SWITCH INTERNAL CONTACTS BTWN PIN 7 AND 9 DEVELOPED A HIGHER LEVEL OF RESISTANCE THAN THE OTHER INTERNAL PINS, CAUSING THE PRESSURIZATION SYSTEM TO SENSE A WEIGHT ON WHEELS SCENARIO, DEPRESSURIZING THE CABIN IN LEVEL FLIGHT. THE PILOT DROPPED FROM FLT LVL 250 DOWN TO 10,000 FT. ATC DECLARED AN EMERGENCY.
